# SDR MASA200601321

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,448 hours, 17,899 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3486
- Condition: Failed
- Location: Nr 1
- Part time: 6,534 hours, 5,842 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7157 IAD - YAW DAMP NR 1 FAIL.  MAINTENANCE REMOVED AND REPLACED LINEAR ACTUATOR.
